Advanced search
Add to list

Fuzzy preference structures without incomparability.

(1995) FUZZY SETS AND SYSTEMS. 76(3). p.333-348
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
De Baets, Bernard, B VANDEWALLE, and Etienne Kerre. “Fuzzy Preference Structures Without Incomparability.” FUZZY SETS AND SYSTEMS 76.3 (1995): 333–348. Print.
APA
De Baets, Bernard, VANDEWALLE, B., & Kerre, E. (1995). Fuzzy preference structures without incomparability. FUZZY SETS AND SYSTEMS, 76(3), 333–348.
Chicago author-date
De Baets, Bernard, B VANDEWALLE, and Etienne Kerre. 1995. “Fuzzy Preference Structures Without Incomparability.” Fuzzy Sets and Systems 76 (3): 333–348.
Chicago author-date (all authors)
De Baets, Bernard, B VANDEWALLE, and Etienne Kerre. 1995. “Fuzzy Preference Structures Without Incomparability.” Fuzzy Sets and Systems 76 (3): 333–348.
Vancouver
1.
De Baets B, VANDEWALLE B, Kerre E. Fuzzy preference structures without incomparability. FUZZY SETS AND SYSTEMS. 1995;76(3):333–48.
IEEE
[1]
B. De Baets, B. VANDEWALLE, and E. Kerre, “Fuzzy preference structures without incomparability.,” FUZZY SETS AND SYSTEMS, vol. 76, no. 3, pp. 333–348, 1995.
@article{196358,
  author       = {De Baets, Bernard and VANDEWALLE, B and Kerre, Etienne},
  issn         = {0165-0114},
  journal      = {FUZZY SETS AND SYSTEMS},
  language     = {eng},
  number       = {3},
  pages        = {333--348},
  title        = {Fuzzy preference structures without incomparability.},
  volume       = {76},
  year         = {1995},
}